Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 66, NWS Albuquerque, NM

September 19, 2014Quay County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 19, 2014, 4:20 PM MDT for Quay County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2014, 4:20 PM MDT (22:20 UTC)
Expired
Sep 19, 2014, 6:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WGUS55 KABQ 192220
FFWABQ
NMC037-200015-
/O.NEW.KABQ.FF.W.0066.140919T2220Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT FRI SEP 19 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 615 PM MDT

* AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GLENRIO...OR ABOUT 31
  MILES SOUTH OF NARA VISA. THE STORM PRODUCING VERY HEAVY RAIN WAS
  MOVING SLOWLY EASTWARD. TRAVEL ON INTERSTATE 40 BETWEEN BARD AND
  GLENRIO MAY BE AFFECTED BY HEAVY RAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
      3506 10326

$$
2 follow-up statements
381 
WGUS75 KABQ 192304
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT FRI SEP 19 2014

NMC037-200015-
/O.CON.KABQ.FF.W.0066.000000T0000Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY NM-
504 PM MDT FRI SEP 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR EAST
CENTRAL QUAY COUNTY...

AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR GLENRIO...OR
ABOUT 30 MILES SOUTH OF NARA VISA. THE STORM PRODUCING VERY HEAVY
RAIN WAS MOVING SLOWLY TO THE EAST. STATE ROAD 83 THROUGH ENDEE
AS WELL AS OLD ROUTE 66 WILL CONTINUE TO BE IMPACTED BY HEAVY 
RAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
      3506 10326

$$
358 
WGUS75 KABQ 200006
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
606 PM MDT FRI SEP 19 2014

NMC037-200016-
/O.EXP.KABQ.FF.W.0066.000000T0000Z-140920T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY NM-
606 PM MDT FRI SEP 19 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT FOR EAST CENTRAL
QUAY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3525 10324 3526 10304 3508 10304 3503 10316
      3506 10326

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:08 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Sep 19, 3:08 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT FRI SEP 19 2014

.SYNOPSIS...
SHOWERS AND PERHAPS A THUNDERSTORM WILL CONTINUE THIS EVENING AND
OVERNIGHT ACROSS PORTIONS OF THE EASTERN PLAINS. THOUGH THE
DAYTIME HOURS ON SATURDAY SHOULD BE MOSTLY QUIET...AS MOISTURE
MOVES BACK INTO THE AREA FROM THE SOUTH AND EAST...SHOWER AND
THUNDERSTORM ACTIVITY IS EXPECTED TO RAMP BACK UP AGAIN SATURDAY
NIGHT AND SUNDAY. DRIER AIR WILL MOVE INTO THE STATE FROM WEST TO
EAST MONDAY AND TUESDAY. MEANWHILE...TEMPERATURES WILL REMAIN
GENERALLY ABOVE NORMAL ACROSS THE WEST AND BELOW NORMAL ACROSS THE
EAST. BY THE MIDDLE OF NEXT WEEK...STORM COVERAGE WILL BE
DWINDLING...AND TEMPERATURES WILL REBOUND WITHIN A FEW DEGREES OF
NORMAL AREAWIDE.

&&

.DISCUSSION...
RADAR AND OBSERVATIONS CONTINUE TO SHOW THAT MODELS ARE STRUGGLING
WITH QPF PLACEMENT AND AMOUNTS WITH THE REMNANTS OF ODILE. THIS IS
MAINLY BECAUSE ODILE CONTINUES TO STAY SOUTH OF PROJECTED TRACKS.
INTERESTINGLY...MOST OPERATIONAL MODELS CONTINUE TO SHOW QPF BULLS-
EYES OVER PORTIONS OF THE EASTERN PLAINS THRU THE OVERNIGHT...BUT
THE LATEST HRRR HAS TAKEN THE OPPOSITE TUNE...WITH ALMOST NO PRECIP
PREDICTED. EXPECT REALITY TO BE CLOSER TO THE DRIER
SCENARIO...THOUGH SOME SHOWERS SHOULD PERCOLATE OVERNIGHT ACROSS THE
PLAINS...MUCH LIKE WHAT IS OCCURRING NOW. HAVE ALSO LEFT IN ISOLATED
THUNDER...BUT NOT CONFIDENT MUCH OF THAT WILL HAPPEN.

AS ODILE CONTINUES TO SHIFT EASTWARD AND LOSE ITS IDENTITY...ITS
POOL OF MOISTURE WILL REMAIN OVER WEST TEXAS ON SATURDAY.
MEANWHILE...THE NEXT UPPER LOW WILL TAKE SHAPE OFF THE COAST OF
CALI...AND A WEAK UPPER HIGH WILL BEGIN TO BUILD OVER NM. AS A
RESULT...LOW TO MID LEVEL FLOW WILL BECOME EASTERLY. THOUGH THE
DAYTIME HOURS SHOULD BE RELATIVELY QUIET IN TERMS OF CONVECTION...AS
THE POOL OF MOISTURE IS ADVECTED WESTWARD INTO THE PLAINS...UPSLOPE
FLOW SHOULD ALLOW FOR SHOWERS AND PERHAPS SOME THUNDERSTORMS TO
DEVELOP LATE IN THE AFTN AND EVENING. SHOULD ALSO SEE AN EAST CANYON
WIND PICK UP IN THE RIO GRANDE VALLEY WITH BREEZY TO WINDY
CONDITIONS EXPECTED.

SUNDAY CONTINUES TO TREND TOWARD MORE WIDESPREAD PRECIPITATION AS
THE UPPER LOW EJECTS NEWD OVER THE GREAT BASIN AND LOW/MID LEVEL
MOISTURE CONTINUES TO BE ADVECTED INTO NM FROM THE S AND SE.
INCREASED POPS AREAWIDE...THOUGH GENERALLY STAY A BIT CONSERVATIVE.

WESTERLY FLOW WILL RETURN ON MONDAY...GENERALLY AT THE BASE OF THE
TROUGH/LOW MOVING ACROSS THE CENTRAL/NORTHERN ROCKIES. DRIER AIR WILL
START TO MOVE INTO THE NW BUT STILL A FAIR AMOUNT OF SHOWER AND
THUNDERSTORM ACTIVITY IS EXPECTED ELSEWHERE. THE TROUGH AXIS WILL
PASS MONDAY NIGHT...AND FLOW WILL BECOME MORE NORTHWESTERLY. THIS
SHOULD TEMPORARILY HALT ANY MONSOONAL MOISTURE FROM MOVING NORTHWARD.

A WEAK UPPER HIGH WILL DEVELOP OVER NM FOR THE MIDDLE TO LATTER HALF
OF THE WORK WEEK...THOUGH ENOUGH MOISTURE SHOULD BE AROUND TO
SUPPORT A FEW STORMS. THE 12Z GFS AND LAST NIGHTS ECMWF BOTH SHOW A
LARGE TROUGH MOVING INTO THE WESTERN US NEXT FRIDAY THRU THE
WEEKEND. THIS SCENARIO WOULD BRING UP ANOTHER BOUT OF MONSOONAL
MOISTURE FOR NM NEXT WEEKEND. HOWEVER...THE 12Z ECMWF DOES NOT SHOW
THE TROUGH AS FAR SOUTH...THUS NOT AS MUCH MOISTURE ADVECTION
NORTHWARD. STAY TUNED.

34

&&

.FIRE WEATHER...
REMNANTS OF ODILE WILL KEEP HIGH HUMIDITY AND SCATTERED SHOWERS
WITH WETTING RAIN REST OF THE AFTERNOON INTO TONIGHT FOR AREAS EAST
OF THE CENTRAL MOUNTAIN CHAIN. EASTERLY FLOW WILL RETURN ACROSS
THE EASTERN PLAINS SATURDAY INCREASING LOW LEVEL RH ACROSS THE
NORTHEAST HALF. DRYING VIA A MID LEVEL DRY INTRUSION EXPECTED
ELSEWHERE...ESPECIALLY WESTERN AREAS. THE BEST CHANCE OF WETTING
RAIN WOULD BE FOUND ACROSS THE SOUTHEAST. GAP WIND GUSTS RANGING
FROM 30 TO 45 MPH WILL BE EXPECTED ALONG THE RIO GRANDE VALLEY
SATURDAY EVENING INTO EARLY SUNDAY MORNING.

RESIDUAL MOISTURE AND A MODERATELY STRONG UPPER LEVEL LOW TO OUR
WEST WILL ENHANCE WETTING RAIN POTENTIAL AREAWIDE FOR SUNDAY.
GREATEST EMPHASIS ACROSS SOUTH CENTRAL AND SOUTHEAST AREAS.
TEMPERATURES WILL COOL 5 TO 10 DEGREES AREA WIDE BUT REMAIN NEAR
NORMAL ACROSS THE NORTHWESTERN HALF OF THE STATE. EASTERLY WINDS
WILL CONTINUE TO BE BREEZY. VENTILATION RATES LOOK TO BE
FAIR TO GOOD FOR AREAS NORTH OF THE INTERSTATE 40 CORRIDOR.

MONDAY WILL STILL SEE WETTING RAIN CHANCES AND BELOW NORMAL
TEMPERATURES IN THE EAST...LESS WETTING RAIN POTENTIAL WITH NEAR
NORMAL TEMPERATURES TO THE WEST. VENTILATION NOT EXPECTED TO CHANGE
A LOT BETWEEN SUNDAY TO MONDAY WITH BETTER READINGS ALONG AND NORTH
OF I40.

MODELS REMAIN CONSISTENT WITH DEVELOPING A DRYING TREND OVER THE
AREA STARTING TUESDAY ALTHOUGH A WEAK FRONTAL BOUNDARY IS STILL
ANTICIPATED MID WEEK AND FAVOR THE EAST SLOPES OF THE CENTRAL MTNS
EASTWARD. VENTILATION IS EXPECTED TO LOWER SOME TUESDAY/WEDNESDAY
BUT NOT FALL OUT OF SIGHT. MODELS COULD IMPROVE THE NUMBERS AS WE
GET CLOSER TO THAT PERIOD.

THE NEXT UPPER TROUGH STILL ON TAP FOR LATE WEEK INTO THE FOLLOWING
WEEKEND. MODELS REMAIN A LITTLE DIFFERENT IN TERMS OF TIMING AND
STRENGTH OF IMPACTS. THE GFS IS MUCH DEEPER AND MORE PROGRESSIVE
WITH THE TROUGH THUS SOME WIND IMPACTS POSSIBLE AHEAD OF IT. THIS
IMPACTS VENTILATION RATES. ECMWF IS A BIT SLOWER. LOWER CONFIDENCE
PERIOD FOR LATE WEEK INTO NEXT WEEK AT THIS TIME.

32/50

&&

.AVIATION...
18Z TAF CYCLE
SH AND VCSH WITH MVFR CONDITIONS FROM REMNANTS OF ODILE WILL
IMPACT TERMINAL SITES ACROSS THE EASTERN PLAINS THROUGH THIS
EVENING...WITH GREATER IFR CONFIDENCE FOR TCC. AREAS OF PATCHY FOG
AND LOW CLOUDS WILL ALSO IMPACT SITES EAST OF THE CENTRAL MTN
CHAIN. WINDS WILL SHIFT EASTERLY OVERNIGHT INTO
SATURDAY SO THERE IS A CHANCE OF MVFR CIGS IMPACTING CENTRAL
TERMINAL SITES SUCH AS ABQ/SAF. BEST CHANCE OF LOW CIGS IMPACTING
CENTRAL LOCATIONS WOULD BE SAF AND USED SCT025 TO INDICATE THAT
AFTER 8Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  88  60  83 /   5   5  20  30
DULCE...........................  45  86  49  80 /  10  10  20  40
CUBA............................  50  84  51  78 /  10  10  20  40
GALLUP..........................  46  84  51  80 /  10  10  20  40
EL MORRO........................  48  78  50  75 /  10  10  20  40
GRANTS..........................  49  82  54  77 /  10  10  20  40
QUEMADO.........................  51  78  53  74 /  10  20  20  50
GLENWOOD........................  54  83  52  82 /  20  30  30  30
CHAMA...........................  40  80  44  74 /  10  10  20  40
LOS ALAMOS......................  55  81  56  74 /  20  10  20  40
PECOS...........................  50  77  53  69 /  20  10  30  50
CERRO/QUESTA....................  46  78  48  75 /  10  10  20  40
RED RIVER.......................  40  71  43  67 /  10  20  30  50
ANGEL FIRE......................  37  75  38  69 /  10  10  30  50
TAOS............................  48  81  50  74 /  10  10  20  30
MORA............................  48  76  50  67 /  20  10  30  50
ESPANOLA........................  56  87  55  80 /  10  10  20  30
SANTA FE........................  53  80  56  75 /  20  10  20  40
SANTA FE AIRPORT................  54  84  56  77 /  20  10  20  30
ALBUQUERQUE FOOTHILLS...........  59  84  61  79 /  20  10  20  40
ALBUQUERQUE HEIGHTS.............  62  85  63  80 /  20  10  20  30
ALBUQUERQUE VALLEY..............  60  86  60  82 /  20  10  20  30
ALBUQUERQUE WEST MESA...........  61  85  61  81 /  10  10  20  30
LOS LUNAS.......................  57  86  58  82 /  10  10  20  30
RIO RANCHO......................  60  88  61  82 /  10  10  20  30
SOCORRO.........................  61  86  62  83 /  20  10  30  40
SANDIA PARK/CEDAR CREST.........  56  80  57  78 /  20  10  20  40
TIJERAS.........................  55  82  58  78 /  20  10  30  40
MORIARTY/ESTANCIA...............  47  80  49  74 /  20  10  30  50
CLINES CORNERS..................  55  76  54  70 /  20  10  40  60
GRAN QUIVIRA....................  57  77  57  70 /  20  20  40  50
CARRIZOZO.......................  60  80  60  73 /  30  20  40  50
RUIDOSO.........................  55  73  53  70 /  40  20  50  60
CAPULIN.........................  53  77  53  71 /  20  10  20  30
RATON...........................  55  82  51  76 /  10  10  20  40
SPRINGER........................  53  83  53  76 /  20  10  30  40
LAS VEGAS.......................  51  78  51  71 /  20  10  40  50
CLAYTON.........................  60  81  58  78 /  20  20  20  30
ROY.............................  57  79  56  74 /  30  10  30  40
CONCHAS.........................  63  80  62  78 /  30  20  40  40
SANTA ROSA......................  63  79  61  74 /  30  20  50  50
TUCUMCARI.......................  63  82  63  80 /  50  30  30  40
CLOVIS..........................  63  76  62  76 /  60  40  40  50
PORTALES........................  63  76  62  77 /  70  40  40  50
FORT SUMNER.....................  64  79  62  74 /  40  30  50  50
ROSWELL.........................  66  79  65  78 /  50  20  50  60
PICACHO.........................  60  76  60  70 /  40  20  50  60
ELK.............................  58  73  57  67 /  40  20  50  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Sep 19, 4:42 AM MDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 AM MDT FRI SEP 19 2014

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
442 AM MDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LIGHT TO MODERATE RAIN COULD BECOME LOCALLY HEAVY AT TIMES TODAY
ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS REMNANT MOISTURE
SLOWLY CROSSES THAT AREA. SOME LOCATIONS COULD RECEIVE OVER AN
INCH OF ADDITIONAL RAINFALL MAINLY ALONG AND EAST OF THE PECOS
RIVER. THE UPPER LEVEL CIRCULATION FORMERLY ASSOCIATED WITH
HURRICANE ODILE WILL SHIFT FROM SOUTH CENTRAL NEW MEXICO INTO THE
TEXAS PANHANDLE BY LATE IN THE DAY WITH THE THREAT OF HEAVY
RAINFALL SHIFTING EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY AND SUNDAY EVENING...AN UPPER LEVEL LOW PRESSURE SYSTEM
PASSING NORTH OF NEW MEXICO WILL DRAW MONSOON MOISTURE NORTHWARD
OVER THE STATE. MINOR FLOODING WILL BE POSSIBLE IN A FEW SPOTS
WITH THE POTENTIAL FOR FLASH FLOODING IN AND BELOW BURN SCARS. THE
FAVORED AREA FOR LOCALLY HEAVY RAIN AND MINOR FLOODING SHOULD
SHIFT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:43 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Sep 19, 8:02 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln118 min
Sep 19, 11:09 AM MDTAreal Flood AdvisoryABQDe Baca2 hr
Sep 19, 2:21 PM MDTAreal Flood AdvisoryABQCurry, Quay114 min
Sep 19, 2:24 PM MDTAreal Flood AdvisoryABQQuay2 hr
Sep 19, 3:24 PM MDTAreal Flood AdvisoryABQQuay111 min
Sep 19, 5:45 PM MDTAreal Flood AdvisoryABQDe Baca105 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.